# SDR SWAA982579

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23959
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 23
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND FLOOR PROX LIGHT BULB INOPERATIVE AT SEAT ROW 23 DEF.  REMOVED AND REPLACED FLOOR PROX LAMP AT SEAT ROW ROW 23 DEF PER BOEING MM.
